# SDR ASAA2017041020426

- Difficulty date: April 10, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 29,647 hours, 9,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VERTICAL EXIT SIGN AT 17A FOUND DETACHED.  ACFT GROUNDED.  REINSTALLED LIGHT COVER ON ROW 17A. OPS CHECKED OK.
